# SDR AALA201705259016

- Difficulty date: May 24, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 2,278 hours, 912 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN THE MLG WAS SELECTED DOWN,  AN ECAM FOR LANDING GEAR NOT DOWNLOCKED.  APPLIED LANDING GEAR GRAVITY EXTENSION PROCEDURES IAW QRH. MAINTENANCE REPLACED RIGHT MLG PROXIMITY SENSOR 22GA IAW MM 32-31-73, AND ACCOMPLISHED AN OPERATIONAL CHECK IAW  MM 32-31-00.   AIRCRAFT WAS GROUNDED.
